# SDR UIEA2016081900692

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 89,814 hours, 17,432 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 31747265
- Condition: Malfunctioned
- Location: Surge Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU BLEED PRESSURE DUCT PRESSURE SURGES.  REMOVED AND REPLACED SURGE VALVE FILTER.  OPS CHECKED NORMAL IAW AMM 49-53-06.
